| Model Number |
7120Q/65 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Death
Event or Problem Description
It was reported that the patient passed away due to cardiovascular disease.No further information was provided.
Additional Manufacturer Narrative
The lead was returned due to patient death.The connector portion of a partial lead was returned in one piece for analysis.Visual examination of the partial lead did not find any anomalies except for procedural damage.Electrical testing did not find any indication of conductor fractures or internal shorts.